# SDR HEEA063147

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31073
- Make and model: Bell 206L-3
- Aircraft serial: 51519
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 206011100105
- Condition: Overserviced
- Location: Main Rotor
- Part time: 4,670 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HUB SLINGING GREASE.
